The global attractors and exponential attractors for a class of nonlinear damping Kirchhoff equation

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2016, Vol 12, Issue 10

Abstract

This paper consider the long time behavior of a class of nonlinear damped Kirchhoff equation    2 tt 1 t t u u u u u f x          . Study the attractor problem with initial boundary value conditions, then using priori estimate and the Galerkin method prove existence and uniqueness of solution, we obtain to the existence of the global attractors. The squeezing property of the nonlinear semi-group associated with this equation and the existence of exponential attractors are also proved.

Authors and Affiliations

Huixian Zhu, Chengfei Ai, Guoguang Lin

Keywords

Related Articles

Blow-up of Solution for Initial Boundary Value Problem of Reaction Diffusion Equations

In this paper, the blow-up of solution for the initial boundary value problem of a class of reaction diffusion equations with multiple nonlinearities is studied. We prove, under suitable conditions on memory and nonlinea...

Tri-generative Stochastic Model of Population Growth

This paper investigates the population growth of a certain species in which every generation reproduces twice. First we probe the cases of 100% regeneration. We find that the population stabilizes for all the case althou...

Prime ideals and Godel ideals of BL-algebras

In this paper we give further properties of ideals of a BL-algebra. The concepts of prime ideals, irreducible ideals and Godel ideals are introduced. We prove that the concept of prime ideals coincides with one of irredu...

Fuzzy Graphs

In this paper, neighbourly irregular fuzzy graphs, neighbourly total irregular fuzzy graphs, highly irregular fuzzy graphs and highly total irregular fuzzy graphs are introduced. A necessary and sufficient condition under...

Fractal Image Compression Using Modified Operator (IFS)

Image data Compression based on fractal theory is fundamentally dierent from conventional compression methods, its idea is to generate a contraction operator whose fixed point approximates the original image in a complet...

Download PDF file
  • EP ID EP651675
  • DOI 10.24297/jam.v12i10.115
  • Views 168
  • Downloads 0

How To Cite

Huixian Zhu, Chengfei Ai, Guoguang Lin (2016). The global attractors and exponential attractors for a class of nonlinear damping Kirchhoff equation. JOURNAL OF ADVANCES IN MATHEMATICS, 12(10), 6686-6704. https://europub.co.uk/articles/-A-651675